MAUDE Adverse Event Report: B-TEMIA INC. KEEOGO - CLINICIAN KIT; KEEOGO DERMOSKELETON SYSTEM

B-TEMIA INC. KEEOGO - CLINICIAN KIT; KEEOGO DERMOSKELETON SYSTEM
Model Number 5062601
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, during the exhomesep clinical investigation in france (protocol id-rcb 2021-a03094-37), a 74-year-old male subject (patient id: (b)(6) with a pre-existing diagnosis of primary progressive multiple sclerosis experienced acute cardiac symptoms while performing a supervised rehabilitation exercise session with the keeogo dermoskeleton system.At 15:00, the subject developed retrosternal constrictive chest pain radiating to the jaw and left arm during the session.Symptoms resolved after stopping the exercise.At 20:00, chest pain recurred at rest for about one hour, with blood pressure measured at 180 mmhg.Ecg was inconclusive.Troponin later tested positive (increase from 10 ng/l to 35 ng/l).On (b)(6) 2025 at 02:00, chest pain recurred again, requiring admission to the cardiology department for suspected angina/nstemi.The event was classified as life-threatening.The patient remained hospitalized in stable condition at the time of reporting.The keeogo device was inspected by the study team and confirmed to be functioning properly before, during, and after the incident, with no defect or malfunction identified.The investigator noted the possibility that the physical effort required while using the device during exercise may have contributed to the event.Ecg: t wave inversion in lead t and avl; slight st depression in v4-v5.Biological results: potassium 3.5 mmol/l; creatinine 68 [?]mol/l; egfr 90 ml/min; troponin 12 ng/l then 35 ng/l; wbc 6 g/l; hemoglobin 14.5 g/dl; platelets 220 g/l.Echocardiography: severe hypokinesia of the mid-to-distal inferolateral wall, extending laterally; findings compatible with myocardial ischemia.Clinical assessment: cardiopulmonary exam without signs of heart failure.Date of cardiology admission: on (b)(6) 2025.Pre-existing condition: primary progressive multiple sclerosis (ppms).No known cardiovascular history prior to the event.Risk factors: age, male sex, sedentary lifestyle, history of smoking cessation, family history (father had myocardial infarction before age 50).No concomitant medications reported.Concomitant therapy: supervised physical rehabilitation in center (started on (b)(6) 2025).
 
Additional Manufacturer Narrative
The keeogo dermoskeleton involved in this event was inspected on site by the clinical team and confirmed to be functioning properly before, during, and after the incident.No device malfunction, defect, or abnormal behavior was identified.The adverse event was reported to the french competent authority (ansm) on 2025-09-18 by the manufacturer (b-temia) in accordance with eu mdr requirements.At this stage, no remedial action or field safety corrective action was initiated.The patient remains hospitalized in stable condition.B-temia will submit a supplemental mdr once additional clinical information becomes available from the investigational site (e.G., patient cardiovascular history, concomitant medications, baseline vital signs).

Brand Name
KEEOGO - CLINICIAN KIT
Common Device Name
KEEOGO DERMOSKELETON SYSTEM
Manufacturer (Section D)
B-TEMIA INC.
4780, rue st-félix - unité 105
st-augustin-de-desmaures, quebec G3A2J 9
CA  G3A2J9
Manufacturer (Section G)
B-TEMIA INC.
4780, rue st-felix - unite 105
st-augustin-de-desmaures, quebec G3A2J 9
CA   G3A2J9
Manufacturer Contact
alexandre jokic
4780 rue st-félix, unité 105
st-augustin-de-desmaures
québec, G3A 2-J9
CA   G3A 2J9
MDR Report Key23085338
Report Number3011819880-2025-00122
Device Sequence Number15901664
Product Code PHL
UDI-Device Identifier07540162060007
UDI-Public07540162060007
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201539
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5062601
Device Catalogue Number5062601
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT MEDICATIONS REPORTED BY SITE.; PHYSICAL REHAB THERAPY (SUPERVISED SESSION).
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization; Life Threatening;
Patient Age74 YR
Patient SexMale
Patient Weight60 KG
Patient EthnicityNon Hispanic